English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Higher-order tangents and Fefferman's paper on Whitney's extension problem

MPS-Authors
/persons/resource/persons235822

Milman,  Pierre D.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Milman, P. D., Bierstone, E., & Pawlicki, W. (2006). Higher-order tangents and Fefferman's paper on Whitney's extension problem. Annals of Mathematics, 164(1), 361-370.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2CC9-9
Abstract
There is no abstract available